# SDR SWAA2025012277548

- Difficulty date: December 15, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 58,892 hours, 38,173 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED SERVICE DOOR CUT OUT DOORWAY LINNING NUT ON ASSIST HANDLE AT AFT GALLEY AREA (2 EA) 2024-766036<[01] REPLACED SERVICE DOOR CUT OUT DOORWAY LINNING NUT ON ASSIST HANDLE AT AFT GALLEY AREA (2 EA) IAW SOPM 20-50-01 REV.NO.38;[02] REPLACED SERVICE DOOR CUT OUT DOORWAY LINNING NUT ON ASSIST HANDLE AT AFT GALLEY AREA (2 EA) IAW SOPM 20-50-01 REV.NO.38
